# SDR VTZA990239

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/TVS - FLT 7341 - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY FLOOR TRACK LIGHTING INOPERABLE AND HAD NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND TRACK LIGHTING GOOD, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
